Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 101, NWS Norman, OK

May 3, 20187 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 3, 2018, 12:59 AM CDT for 7 counties in Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2018, 12:59 AM CDT (05:59 UTC)
Expired
May 3, 2018, 1:45 AM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, McClain County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 92 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

739 
WUUS54 KOUN 030559
SVROUN
OKC015-031-033-049-051-087-137-030645-
/O.NEW.KOUN.SV.W.0101.180503T0559Z-180503T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1259 AM CDT THU MAY 3 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Comanche County in southwestern Oklahoma...
  Northwestern Garvin County in southern Oklahoma...
  Grady County in central Oklahoma...
  Southeastern Caddo County in southwestern Oklahoma...
  Northern Stephens County in southern Oklahoma...
  Northeastern Cotton County in southwestern Oklahoma...
  Southwestern McClain County in central Oklahoma...

* Until 145 AM CDT

* At 1258 AM CDT, a severe thunderstorm was located near Sterling,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lawton, Duncan, Chickasha, Newcastle, Blanchard, Anadarko, Marlow,
  Walters, Lindsay, Cache, Elgin, Minco, Apache, Geronimo, Maysville,
  Rush Springs, Bray, Fletcher, Cyril and Temple.

This includes Interstate 44 between mile markers 26 and 99.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 9868 3535 9802 3516 9752 3474 9729
      3428 9823
TIME...MOT...LOC 0558Z 233DEG 52KT 3475 9820 

HAIL...0.88IN
WIND...60MPH
 
$$

MAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 10:58 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 2, 10:58 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
1058 PM CDT Wed May 2 2018

.AVIATION...
Most of the convection that formed this afternoon and evening
has moved east of all TAF sites at 4Z. Strong wake low winds
across north central Oklahoma will diminish by 6z. VFR ceilings
at 4Z should lower to MVFR overnight with breezy southeast winds.
Meanwhile, additional storms have formed across southwest Texas
this evening. At least scattered thunderstorms should move across
SPS/LAW/OUN/OKC from roughly 6Z through 12-13Z.

&&

.PREV DISCUSSION... /issued 709 PM CDT Wed May 2 2018/

AVIATION...
A line of strong to severe storms will move across most terminal
sites between 00z and 4z. The stronger storms may lower visibility
to around 1sm with mainly MVFR ceilings. More storms may develop
and move across the southern half of Oklahoma and western north
Texas mainly between 6z and 12z. After 12-13Z, mainly VFR
conditions are expected with a south to southwest wind.

PREV DISCUSSION... /issued 210 PM CDT Wed May 2 2018/

DISCUSSION...
Latest surface observations and satellite show enhanced cumulus
and some glaciation along a sharpening dryline now across the
eastern Texas Panhandle. Deeper convection has been ongoing for an
hour or so further north, near a weak surface front across the far
northern Texas Panhandle into the Oklahoma Panhandle. NSSL mobile
sounding at Elk City from 18z shows a weak capping EML and this
should continue to errode as forcing for ascent increases from
approaching deep closed low and embedded minor shortwave trough.

Latest RAP mesoanalysis shows moderate to strong instability has
already developed across western Oklahoma and western north Texas
with MLCAPE as high as 3,000 J/kg and effective shear of 50-60
knots. This parameter space, along with nearly perpendicular shear
vectors to the sharpening dryline, is more than favorable for
supercells. Other concerns include climatologically low LCL
heights. One mitigating factor to a potentially higher-end tornado
threat will be somewhat weak low level shear. Our bigger tornado
events tend to have larger 0-1km bulk shear and SRH values.
Nevertheless, 15-20 kt 0-1km shear and low LCLs with the
aforementioned parameter space is concerning and tornadoes,
including a few significant tornadoes are possible given the
proper storm evolution. Some cold pool expansion and resulting
consolidation may occur with the ongoing convection across
northeast Texas Panhandle and the Oklahoma Panhandle. This could
evolve into a cluster or line of convection that posses mainly a
damaging wind threat later in the evening across northern
Oklahoma. This evolution is uncertain at the moment and we'll
continue to monitor trends.

Suite of CAMs have varied some from run to run and model to
model. The spectrum of solutions generally supports the above
thinking, and we'll continue to watch the trends in observations
through the late afternoon and evening and add more detail to the
forecast when we can.

Regardless of how early on more discrete supercells evolve, some
tornado threat will persist into the night given such a moist
boundary layer with only modest stabilization. The threat could
persist into the early morning hours and some localized flooding
could occur particularly across eastern and southern sections of
the area once shear vectors become a little more parallel to a
potential cluster or line of convection. Depending on the extent
of convection and magnitude/breadth of convective overturning,
some thunderstorm threat and severe potential will persist across
roughly the southeast half of the area into tomorrow afternoon.

The rest of the forecast is relatively unchanged. Northwesterly
flow will gradually back and become more zonal with at least one
or two minor shortwaves resulting in convection by early next
week.

BRB

FIRE WEATHER...
Elevated fire weather conditions could occur tomorrow afternoon
across far western Oklahoma and portions of north Texas. Greenup
may limit the threat of significant spread however. ERC-G values
are on the high end of normal currently.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  68  83  56  75 /  80  30  10   0
Hobart OK         66  86  55  77 /  50  20   0   0
Wichita Falls TX  69  86  60  75 /  70  40  10  10
Gage OK           61  81  50  76 /  20   0   0   0
Ponca City OK     69  85  54  75 /  50  30  10   0
Durant OK         70  78  66  73 /  60  70  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, May 3, 12:36 AM CDT, 23 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1236 AM CDT Thu May 3 2018

OKZ004>048-050>052-TXZ083>090-040545-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1236 AM CDT Thu May 3 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Rest of Tonight...

.Thunderstorms...
Showers and thunderstorms will continue to develop and move across
portions of Oklahoma and north Texas through Thursday morning.
Some of the storms could be strong to severe, mainly for areas
south of a Stillwater to Clinton Oklahoma line. Damaging wind
gusts up to 80 mph and hail up to the size of half dollars will be
the main concerns. Localized flooding could also be possible,
especially in those areas that received several inches of rain
Wednesday evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms will be ongoing Thursday morning in central and
southern Oklahoma. As a dry line and front arrive, new
thunderstorms are expected across southeastern Oklahoma. Any of
these will be potentially severe. The most common impact will be
damaging wind gusts in the morning and damaging wind gusts and
large hail later in the day. Locally heavy rainfall will also be
possible. There is a low chance for non- severe thunderstorms in
southeastern Oklahoma Friday.

There is also a chance for thunderstorms next Tuesday.

.Fire Weather.
Near-critical fire weather conditions are expected to the west of
an advancing dry line over western Oklahoma and adjacent parts of
northern Texas during the day Thursday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 2, 10:51 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             GRANITE                 34.96N 99.38W
05/02/2018  E1.75 INCH       GREER              OK   LAW ENFORCEMENT

            TIME APPROXIMATED.

&&

RBARNES
Local storm report, May 2, 11:05 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          5 S POCASSET            35.12N 97.95W
05/02/2018                   GRADY              OK   TRAINED SPOTTER

            LOFTED DEBRIS VISIBLE. PERHAPS CORRUGATED ROOFING.
            TORNADO STARTED AT OR JUST EAST OF HWY 81, MOVING NE.
            PRESENT FOR 2-3 MINS.

&&

RBARNES
Special weather statement, May 2, 11:19 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1119 PM CDT WED MAY 2 2018

OKZ046-047-050-051-030445-
Love OK-Carter OK-Johnston OK-Marshall OK-
1119 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR Love...southern Carter...
southwestern Johnston and northwestern Marshall Counties Until 1145
PM CDT...

AT 1117 PM CDT, a strong thunderstorm was located 9 miles north of
Burneyville, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3386 9746 3389 9745 3391 9747 3392 9750
      3391 9754 3392 9756 3403 9754 3438 9726
      3433 9697 3418 9679 3391 9720 3392 9721
      3391 9724 3386 9727 3389 9731 3385 9733
      3388 9733 3382 9738
TIME...MOT...LOC 0417Z 226DEG 47KT 3404 9731

MAD
Special weather statement, May 2, 11:54 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1154 PM CDT WED MAY 2 2018

OKZ041>043-046>048-051-030530-
Coal OK-Atoka OK-Carter OK-Johnston OK-Pontotoc OK-Marshall OK-
Murray OK-
1154 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Coal...western
Atoka...southeastern Carter...Johnston...southeastern Pontotoc...
northwestern Marshall and southeastern Murray Counties Until 1230 AM
CDT...

AT 1153 PM CDT, a strong thunderstorm was located near Mill Creek,
moving northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3408 9701 3426 9716 3475 9665 3463 9645
      3440 9629
TIME...MOT...LOC 0453Z 228DEG 43KT 3439 9680

MAD
Special weather statement, May 3, 12:26 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1226 AM CDT THU MAY 3 2018

OKZ032-042-043-047-048-030615-
Coal OK-Atoka OK-Johnston OK-Pontotoc OK-Hughes OK-
1226 AM CDT THU MAY 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR Coal...north central Atoka...
northeastern Johnston...southeastern Pontotoc and southeastern Hughes
Counties Until 115 AM CDT...

AT 1225 AM CDT, a strong thunderstorm was located near Tupelo, moving
northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

LAT...LON 3435 9661 3434 9674 3447 9682 3507 9615
      3502 9609 3468 9609 3468 9589 3465 9588
TIME...MOT...LOC 0525Z 224DEG 50KT 3462 9645

MAD
Local storm report, May 3, 12:37 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT THU MAY 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     FREDERICK               34.39N 99.01W
05/03/2018  E60 MPH          TILLMAN            OK   PUBLIC

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:03 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
May 2, 7:05 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
May 2, 7:11 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 2, 7:14 PM CDTTornado WarningOUNCotton31 min
May 2, 7:15 PM CDTTornado WarningOUNComanche, Cotton, Tillman30 min
May 2, 7:30 PM CDTSpecial Weather StatementOUNCanadian30 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens60 min
May 2, 7:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Cleveland, Grady, Oklahoma3 hr
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
May 2, 7:44 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson46 min
May 2, 8:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady30 min
May 2, 8:02 PM CDTTornado WarningOUNCleveland, Grady, McClain43 min
May 2, 8:04 PM CDTFlash Flood WarningOUNCanadian, Grady3 hr
May 2, 8:06 PM CDTTornado WarningOUNGrady24 min
May 2, 8:17 PM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, McClain, Murray and 2 more58 min
May 2, 8:22 PM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
May 2, 8:44 PM CDTTornado WarningOUNCleveland18 min
May 2, 8:49 PM CDTTornado WarningOUNCleveland, McClain12 min
May 2, 8:53 PM CDTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma112 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole48 min
May 2, 8:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole63 min
May 2, 9:09 PM CDTSpecial Weather StatementOUNJefferson21 min
May 2, 9:09 PM CDTTornado WarningOUNPottawatomie15 min
May 2, 9:16 PM CDTTornado WarningOUNPottawatomie16 min
May 2, 9:32 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne43 min
May 2, 9:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole32 min
May 2, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more42 min
May 2, 9:50 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole55 min
May 2, 10:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Love, Marshall and 2 more49 min
May 2, 11:11 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole64 min
May 2, 11:19 PM CDTSpecial Weather StatementOUNCarter, Love26 min
May 2, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman51 min
May 2, 11:54 PM CDTSpecial Weather StatementOUNJohnston36 min
May 3, 12:17 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more43 min
May 3, 12:26 AM CDTSpecial Weather StatementOUNCoal49 min
May 3, 1:11 AM CDTSpecial Weather StatementOUNCotton34 min
May 3, 1:33 AM CDTSevere Thunderstorm WarningOUNTillman42 min
May 3, 1:43 AM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma, Pottawatomie47 min
May 3, 1:47 AM CDTSpecial Weather StatementOUNStephens28 min
May 3, 1:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more26 min
May 3, 1:56 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, McClain, Stephens49 min
May 3, 2:44 AM CDTSpecial Weather StatementOUNCleveland, McClain31 min
May 3, 3:17 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Pottawatomie28 min
May 3, 3:39 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Pottawatomie and 1 more3 hr
May 3, 4:19 AM CDTSpecial Weather StatementOUNSeminole26 min
May 3, 5:14 AM CDTTornado WarningOUNTillman31 min
May 3, 5:19 AM CDTTornado WarningOUNTillman26 min
May 3, 5:27 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston33 min
May 3, 5:29 AM CDTTornado WarningOUNTillman16 min
May 3, 5:45 AM CDTSpecial Weather StatementOUNCotton, Tillman45 min
May 3, 6:02 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman28 min
May 3, 6:06 AM CDTSpecial Weather StatementOUNLincoln24 min
May 3, 6:20 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens25 min
May 3, 6:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole14 hr
May 3, 6:42 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Jefferson, Stephens33 min
May 3, 7:01 AM CDTSpecial Weather StatementOUNCleveland, Grady, McClain, Oklahoma29 min
May 3, 7:08 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Murray, Stephens37 min
May 3, 7:32 AM CDTSevere Thunderstorm WarningOUNOklahoma28 min
May 3, 7:33 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, McClain, Murray, Pottawatomie27 min
May 3, 7:49 AM CDTAreal Flood AdvisoryOUNJefferson, Stephens116 min
May 3, 7:57 AM CDTSpecial Weather StatementOUNLincoln33 min
May 3, 8:02 AM CDTSpecial Weather StatementOUNMurray, Pontotoc, Pottawatomie28 min
May 3, 8:20 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole40 min
May 3, 8:24 AM CDTTornado WarningOUNPontotoc, Seminole14 min
May 3, 8:59 AM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 3, 9:03 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Johnston, Murray, Pontotoc3 hr
May 3, 9:30 AM CDTAreal Flood AdvisoryOUNSeminole3 hr
May 3, 10:01 AM CDTAreal Flood AdvisoryOUNCoal, Johnston3 hr
May 3, 10:10 AM CDTSpecial Weather StatementOUNMarshall35 min
May 3, 10:20 AM CDTSpecial Weather StatementOUNBryan25 min
May 3, 10:51 AM CDTSpecial Weather StatementOUNAtoka, Bryan24 min
May 3, 2:34 PM CDTRiver Flood WarningOUNAtoka3 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.